Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 155, NWS Albuquerque, NM

July 5, 2005San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 5, 2005, 6:48 PM MDT for San Miguel County, New Mexico. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2005, 6:48 PM MDT (00:48 UTC)
Expired
Jul 5, 2005, 7:45 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 118 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 7:00 PM MDTHAIL 0.8820 Ne Trujillo, NM
Jul 5, 7:50 PM MDTHAIL 0.7512 Sw Conchas, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2005-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2005-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
4231 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 060048
SVRABQ
NMC047-060145-
/O.NEW.KABQ.SV.W.0155.050706T0048Z-050706T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT TUE JUL 5 2005

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 745 PM MDT

* AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORM OVER EASTERN SAN MIGUEL COUNTY CAPABLE OF
  PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 
  60 MPH. ONE STORM WAS LOCATED 15 MILES SOUTHWEST OF CONCHAS 
  LAKE ...OR ABOUT 25 MILES NORTH OF SANTA ROSA...MOVING EAST AT
  15 MPH. ANOTHER SEVERE STORM WAS MOVING SOUTH OUT OF MORA COUNTY
  AND WAS LOCATED NEAR SABINOSO OR ABOUT 20 MILES NORTH OF 
  TREMENTINA.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONCHAS LAKE AND RURAL AREAS OF EASTERN SAN MIGUEL COUNTY...

BOATERS SHOULD TAKE REFUGE AT THE NEAREST PROTECTED SHORELINE.

LAT...LON 3578 10464 3524 10468 3525 10400 3544 10379
      3576 10397

$$
3 follow-up statements
000 
WWUS55 KABQ 060101
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT TUE JUL 5 2005

NMC047-060145-
/O.CON.KABQ.SV.W.0155.000000T0000Z-050706T0145Z/
SAN MIGUEL-
700 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SAN
MIGUEL COUNTY UNTIL 745 PM MDT...

AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
VARIADERO TO 10 MILES NORTHEAST OF MAES...MOVING EAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VARIADERO AROUND 725 PM MDT...

THESE ARE VERY DANGEROUS STORMS WITH LARGE HAIL AND DAMAGING WINDS. 
SEEK SHELTER IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT 
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

LAT...LON 3579 10468 3522 10472 3525 10400 3544 10379
      3579 10406

$$

DPORTER
000 
WWUS55 KABQ 060111
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
709 PM MDT TUE JUL 5 2005

NMC047-060145-
/O.CON.KABQ.SV.W.0155.000000T0000Z-050706T0145Z/
SAN MIGUEL-
709 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SAN
MIGUEL COUNTY UNTIL 745 PM MDT...

AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 11 MILES SOUTH OF VARIADERO...OR ABOUT 22 MILES NORTH OF
SANTA ROSA...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTH CENTRAL SAN MIGUEL COUNTY AROUND 720 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. THIS IS A 
VERY DANGEROUS STORM WITH EXTREMELY LARGE HAIL AND DAMAGING WINDS. 
SEEK SHELTER IMMEDIATELY IF YOU ARE IN THE PATH OF THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

LAT...LON 3539 10464 3522 10466 3522 10416 3540 10416
      3549 10437

$$

DPORTER
000 
WWUS55 KABQ 060130
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
730 PM MDT TUE JUL 5 2005

NMC047-060145-
/O.CON.KABQ.SV.W.0155.000000T0000Z-050706T0145Z/
SAN MIGUEL-
730 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SAN
MIGUEL COUNTY UNTIL 745 PM MDT...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 18 MILES SOUTHWEST OF CONCHAS...OR ABOUT 24 MILES NORTHEAST
OF SANTA ROSA...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTH CENTRAL SAN MIGUEL COUNTY AROUND 740 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. THIS IS A 
VERY DANGEROUS STORM WITH EXTREMELY LARGE HAIL AND DAMAGING WINDS. 
SEEK SHELTER IMMEDIATELY IF YOU ARE IN THE PATH OF THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.

LAT...LON 3534 10450 3522 10454 3522 10409 3541 10409
      3545 10433

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:40 PM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jul 5, 2:40 PM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT THRU 03Z FOR THE NE PLAINS...

.DISCUSSION...
INHERITED GRIDS ON TRACK ONCE AGAIN WITH ONLY MINIMAL ADJUSTMENTS
REQUIRED. PLENTY TO TALK ABOUT WITH SEVERE WEATHER THE MAIN THREAT.
CONVECTIVE OUTFLOWS BOUNTIFUL THIS AFTERNOON AS EARLY/LATE MORNING
THUNDERSTORMS TRACKED THROUGH THE REGION. CAPES BEGINNING TO SHOW
SOME IMPRESSIVE IMPROVEMENT WITH VALUES EXCEEDING 2500 J/KG ALONG
THE ERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. CONVECTION NOTED
ON VISIBLE SATELLITE ALONG THE CENTRAL MTN CHAIN AND ODDLY ENOUGH
OVER THE UPPER GILA REGION. ACTIVITY IN THE EAST WILL BE ENHANCED
WITH UPPER LEVEL SHORT WAVE WHICH IS PROGGED TO TRAVERSE NORTHERN
NM LATER THIS AFTERNOON/EVENING. SUPERCELLULAR STORMS ARE POSSIBLE
THIS AFTERNOON/EVENING AS MARGINAL UPSLOPE FLOW CONTINUES AS WELL
AS DECENT BOUNDARY LAYER MOISTURE. STORMS WILL EVENTUALLY CONVERGE
INTO SOME SORT OF MCS...SIMILAR TO LAST NIGHT. MAIN THREAT FOR SVR
WEATHER WOULD BE LARGE HAIL AND STRONG GUSTY WINDS. WILL ALSO HAVE
TO MONITOR OUTFLOW BOUNDARY MOVING WESTWARD THROUGH PANHANDLES OF
TX/OK.

MEANWHILE...A FEW CELLS ARE TRYING TO DEVELOP OVER THE GILA REGION
WHERE MID-LEVEL/SFC MOISTURE IS SEVERELY LACKING. ACTIVITY APPEARS
TO BE LOCATED WHERE 700-500MB LAPSE RATES NEAR 10.0C/KM. DEW POINTS
AT RAWS SITES IN THE REGION ARE IN THE TEENS/MID 20S...THUS EXPECT
VIRGA AND SOME GUSTY OUTFLOW WINDS. EAST CANYON WINDS WERE PRETTY
IMPRESSIVE DURING THE MORNING HOURS...WITH INCREASED DEW POINTS IN
THE MIDDLE RIO GRANDE VALLEY WESTWARD TO GRANTS. MIXING STARTING TO
COMMENCE...AND WILL BE A CHALLENGE TO SEE IF ANYTHING POPS PRIOR TO
SCOURING OUT SHALLOW MOISTURE DECK. FOR NOW...WILL STICK WITH VIRGA
SHOWERS AS CUMULUS HAS BEEN NOTED OVER MOUNT TAYLOR BUT LACKING IN
VERTICAL GROWTH. FINALLY...ACTIVITY OVER THE SACRAMENTO MOUNTAINS
PROGGED BY THE NAM TO ROLL OFF INTO THE ROSWELL AREA THIS EVENING.
LAPS NOT IMPRESSIVE WITH CAPES IN THIS AREA...THUS SOME UNCERTAINTY
REMAINS AS TO HOW LONG IT WILL SUSTAIN ITSELF WITH MAIN UPPER LEVEL
WAVE CENTERED FURTHER NORTH. THUS...WILL STICK WITH LOW TO MID GRADE
SCATTERED POPS OVER THE NE CORNER OF THE STATE AND ISOLATED COVERAGE
OVER THE NW/CENTRAL/SRN MOUNTAINS. LATER SHIFTS WILL NEED TO MONITOR
THE SE PLAINS AS POPS MAY NEED TO BE INCREASED IF 18Z NAM PANS OUT.
NEEDLESS TO SAY...EAST CANYON WINDS A GOOD BET AS OUTFLOWS SHOULD
SQUEEZE WESTWARD THROUGH THE CENTRAL MOUNTAIN CHAIN.

ANOTHER REPEAT PERFORMANCE IS EXPECTED FOR WED...HOWEVER SHEAR WILL
NOT BE AS SUPPORTIVE. STILL EXPECT CONVECTION TO REFIRE ONCE AGAIN
DURING THE PEAK HEATING HOURS OVER THE HIGH TERRAIN AND TRACK INTO
THE ERN PLAINS. HAVE PRACTICALLY COPIED POP GRIDS FOR TODAY/TONIGHT
INTO WED/WED NIGHT PERIODS. ISOLATED SEVERE STILL POSSIBLE WITH SPC
HIGHLIGHTING THE FAR NE PLAINS. EAST CANYON WINDS COULD OCCUR ONCE
AGAIN...BUT WILL LET LATER SHIFTS INSERT IF PATTERN PERSISTS.

WILL START TO SOUND LIKE A BROKEN RECORD FOR THE REMAINDER OF THE
FORECAST AS UPPER LEVEL HIGH REMAINS IN THE VICINITY SOUTHWEST OF
THE CWFA. UPPER LEVEL WAVES WILL RIDE THROUGH NW FLOW OVER THE NE
CORNER OF THE STATE...KEEPING A THREAT FOR PRECIP IN THESE ZONES.
DGEX/GFSLR HINTING AT SOME QPF SQUEAKING INTO WRN ZONES DURING THE
UPCOMING WEEKEND WITH E/SE SURFACE FLOW PUSHING THROUGH THE CENTRAL
MOUNTAIN CHAIN. WILL CONTINUE TO HOLD OFF ON POPS FOR THIS AREA AS
AFTERNOON MIXING SHOULD SCOUR OUT MOISTURE. OF NOTE...ALL BETS ARE
OFF WITH THE EXTENDED FORECAST IF THE GFSLR IS CORRECT...WITH NOW
TROPICAL STORM DENNIS TRACKING INTO SRN TEXAS AND MOVING WESTWARD
UNDER RIDGE. SEEMS IMPRACTICAL...BUT STRANGER THINGS HAVE OCCURRED.
STAY TUNED. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  57  96  57  94 /   0   0   0   0
GALLUP..........................  48  91  47  91 /   0   0   0   0
GRANTS..........................  47  93  50  93 /   0   0   0   0
GLENWOOD........................  57  97  57  97 /   0   0   0   0
CHAMA...........................  41  84  42  82 /  10   0   0   0
LOS ALAMOS......................  53  87  53  88 /   0   0   0   0
RED RIVER.......................  38  79  38  79 /  20  10  10  20
TAOS............................  46  88  47  88 /  10   0   0   0
SANTA FE........................  54  89  54  88 /  10   0   0   0
SANTA FE AIRPORT................  56  92  56  92 /  10   0   0   0
ESPANOLA........................  54  94  53  94 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  96  66  96 /   0   0   0   0
ALBUQUERQUE VALLEY..............  62  97  61  97 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  63  94  62  94 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  65  97  63  96 /   0   0   0   0
SOCORRO.........................  62  98  62  98 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  54  89  55  89 /  20  10  10   0
MORIARTY/ESTANCIA...............  52  91  53  91 /  20  10  10   0
CARRIZOZO.......................  60  95  62  94 /   0   0   0   0
RUIDOSO.........................  56  88  57  87 /  20  10  10   0
RATON...........................  52  86  52  87 /  30  20  20  20
LAS VEGAS.......................  52  87  52  87 /  30  20  20  20
ROY.............................  57  88  57  89 /  30  20  20  20
CLAYTON.........................  60  87  61  89 /  40  20  20  10
SANTA ROSA......................  62  96  62  94 /  30  10  20  10
TUCUMCARI.......................  65  95  66  95 /  30  10  20  10
FORT SUMNER.....................  64  97  64  96 /  30  10  20  10
CLOVIS..........................  65  94  64  94 /  30  10  20  10
PORTALES........................  64  96  65  95 /  30  10  20  10
ROSWELL.........................  69 101  69  99 /  20  10  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46
Hazardous weather outlook, Jul 5, 6:00 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE JUL 5 2005

NMZ001>021-026-061200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
541 AM MDT TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING ACROSS THE EAST SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS AND EASTERN PLAINS. THE MAIN THREATS INCLUDE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...

STRONG THUNDERSTORMS WILL AGAIN DEVELOP ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN ON WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH
THE LATEST FORECAST MODELS DEPICT A DECREASED THREAT OF SEVERE
WEATHER...A FEW ISOLATED STORMS MAY PRODUCE LARGE HAIL AND DAMAGING
WINDS ON THE PLAINS.  WEATHER CAN CHANGE RAPIDLY. ALWAYS USE THE
LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...IN
COLFAX...UNION...MORA...HARDING...SAN MIGUEL...QUAY...TORRANCE...
GUADALUPE...DE BACA...ROOSEVELT...CURRY...CHAVES AND EASTERN LINCOLN
COUNTIES.

44

In the hours before

Local storm report, Jul 5, 4:19 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
419 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             8 NW WATROUS            35.87N 105.08W
07/05/2005  1.75 INCH        MORA               NM   TRAINED SPOTTER

&&

DPORTER
Local storm report, Jul 5, 4:42 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             8 NW WATROUS            35.87N 105.08W
07/05/2005  1.25 INCH        MORA               NM   TRAINED SPOTTER

&&

DPORTER
Special weather statement, Jul 5, 5:08 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT TUE JUL 5 2005

NMZ005>007-052345-
FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-
508 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH FOR COLFAX...MORA...HARDING AND UNION
COUNTIES UNTIL 9 PM THIS EVENING...

THUNDERSTORMS CAPABLE OF GUSTY WINDS AND LARGE HAIL WILL BE
MOVING EAST OVER THE INTERSTATE 25 CORRIDOR BETWEEN RATION AND
WATROUS AND SPREADING EAST IN THE EASTERN MORA AND COLFAX
COUNTIES THROUGH 6 PM.

AT 510 PM...SEVERAL SEVERE THUNDERSTORMS WERE LOCATED SOUTH OF RATON
MOVING EAST OVER INTERSTATE 25. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED BETWEEN WATROUS AND SPRINGER.

REMAIN ALERT DURING LATE AFTERNOON AND EARLY EVENING FOR SUDDEN
CHANGES IN STORM INTENSITY WHICH MAY THREATEN THE INTERSTATE 25
CORRIDOR BETWEEN RATON AND LAS VEGAS WITH HAIL OF NEAR 1 INCH AND
GUSTY WINDS OVER 60 MPH.

03
Local storm report, Jul 5, 5:18 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             9 S WAGON MOUND         35.87N 104.71W
07/05/2005  1.00 INCH        MORA               NM   PUBLIC

&&

DPORTER
Local storm report, Jul 5, 6:07 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             12 NE TREMENTINA        35.59N 104.38W
07/05/2005  1.50 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

&&

DPORTER
Local storm report, Jul 5, 6:23 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
623 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             MOUNTAINAIR             34.52N 106.24W
07/05/2005  0.75 INCH        TORRANCE           NM   TRAINED SPOTTER

&&

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:25 PM MDTSevere Thunderstorm WarningABQHarding65 min
Jul 5, 7:14 PM MDTSevere Thunderstorm WarningABQUnion46 min
Jul 5, 7:26 PM MDTSevere Thunderstorm WarningABQHarding64 min
Jul 5, 7:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Jul 5, 8:21 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jul 5, 8:45 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
Jul 5, 9:16 PM MDTSevere Thunderstorm WarningABQDe Baca59 min
Jul 5, 9:25 PM MDTSevere Thunderstorm WarningABQQuay65 min
Jul 5, 9:52 PM MDTSevere Thunderstorm WarningABQQuay53 min
Jul 6, 2:22 PM MDTSevere Thunderstorm WarningABQLincoln38 min
Jul 6, 3:26 PM MDTSevere Thunderstorm WarningABQUnion47 min
Jul 6, 3:57 PM MDTSevere Thunderstorm WarningABQColfax46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.